# SDR AALA20100615TUL09

- Difficulty date: June 15, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 56,529 hours, 28,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN CRACKED AT WINDOW R-49 LOWER FORWARD.  INSTALLED REPAIR ANGLE DOUBLER PER AARD 53-10-00-25.
